Alert archive / Missouri / Areal Flood Warnings in 2011

Areal Flood Warning 21, NWS Paducah, KY

December 4, 20114 counties in Missouri; Alexander County, Illinois

NWS Paducah, KY issued this areal flood warning at Dec 4, 2011, 7:13 PM CST for 4 counties in Missouri; Alexander County, Illinois. It was in force for 11 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 4, 2011, 7:13 PM CST (01:13 UTC)
Expired
Dec 5, 2011, 6:00 AM CST
In force
11 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Alexander County, IL, Butler County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO

The radar

The Paducah radar (KPAH), 108 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 4, 8:03 PM CSTHEAVY RAIN 1.49Poplar Bluff, MO
Dec 4, 8:03 PM CSTHEAVY RAIN 1.687 Nw Poplar Bluff, MO
Dec 5, 1:00 AM CSTHEAVY RAIN 2.217 Nw Poplar Bluff, MOSTORM TOTAL UP TO 1 AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.2 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-12-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-12-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
481 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

378 
WGUS43 KPAH 050113
FLWPAH

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
713 PM CST SUN DEC 4 2011

ILC003-MOC023-181-201-207-051200-
/O.NEW.KPAH.FA.W.0021.111205T0113Z-111205T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALEXANDER IL-BUTLER MO-RIPLEY MO-SCOTT MO-STODDARD MO-
713 PM CST SUN DEC 4 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLOOD WARNING FOR...
  ALEXANDER COUNTY IN SOUTHERN ILLINOIS...
  BUTLER COUNTY IN SOUTHEAST MISSOURI...
  RIPLEY COUNTY IN SOUTHEAST MISSOURI...
  SCOTT COUNTY IN SOUTHEAST MISSOURI...
  STODDARD COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 600 AM CST MONDAY.

* RAINFALL AMOUNTS OF 1 TO 2 INCHES HAVE BEEN REPORTED SINCE THE
  ONSET OF RAIN EARLY THIS MORNING. ANOTHER 1 TO 1 1/2 INCHES OF RAIN
  WILL BE LIKELY TONIGHT...BRINGING STORM TOTAL RAINFALL AMOUNTS UP
  INTO THE 2 1/2 TO 3 1/2 INCH RANGE. RAINFALL AMOUNTS SO FAR
  INCLUDE 1.48 INCHES AT DONIPHAN...1.32 INCHES AT POPLAR BLUFF AND
  1.54 AT CAIRO.

* THE CONCERN IS THAT WITH NIGHTFALL...THE DANGERS OF FLOODING
  WILL BE HARDER TO RECOGNIZE. THIS INCLUDES UP THROUGH DAYBREAK
  MONDAY...AFFECTING COMMUTERS HEADED BACK TO WORK AND SCHOOL.
  SEVERAL REPORTS OF LOW LAND FLOODING HAVE BEEN RECEIVED...WITH
  WATER STANDING ON SOME ROADS. SMALL CREEKS...STREAMS AND DITCHES
  HAVE REACHED OR EXCEEDED BANKFULL IN MANY AREAS AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3683 9111 3681 9066 3693 9067 3692 9025
      3704 9015 3704 9000 3713 8995 3725 8950
      3733 8949 3731 8920 3712 8927 3698 8914
      3707 8931 3702 8926 3687 8952 3686 8970
      3662 8971 3663 9016 3650 9022 3650 9112

$$
1 follow-up statement
374 
WGUS83 KPAH 050454
FLSPAH

FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1054 PM CST SUN DEC 4 2011

ILC003-MOC023-181-201-207-051200-
/O.CON.KPAH.FA.W.0021.000000T0000Z-111205T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALEXANDER IL-BUTLER MO-RIPLEY MO-SCOTT MO-STODDARD MO-
1054 PM CST SUN DEC 4 2011

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CST MONDAY FOR
ALEXANDER COUNTY IN SOUTHERN ILLINOIS...AND STODDARD...SCOTT...RIPLEY
AND BUTLER COUNTIES IN SOUTHEAST MISSOURI...

LATE THIS EVENING...RADAR CONTINUED TO SHOW A LARGE AREA OF MODERATE 
INTENSITY RAINFALL MOVING ACROSS THE WARNED AREA. RAINFALL AMOUNTS 
GENERALLY RANGE FROM 1 1/2 TO 2 INCHES. THE RAIN WILL PERSIST ALL 
NIGHT AT A STEADY RATE...WITH AMOUNTS LIKELY TO REACH 2 TO 3 INCHES 
BY DAYBREAK MONDAY.

HIGH WATER HAZARDS WILL BE MORE DIFFICULT TO RECOGNIZE AT NIGHT. 
ALSO...THOSE HEADING BACK TO WORK AND SCHOOL IN THE MORNING MAY 
ENCOUNTER WATER COVERED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3683 9111 3681 9066 3693 9067 3692 9025
      3704 9015 3704 9000 3713 8995 3725 8950
      3733 8949 3731 8920 3712 8927 3698 8914
      3707 8931 3702 8926 3687 8952 3686 8970
      3662 8971 3663 9016 3650 9022 3650 9112

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this areal flood warning went out at Dec 4, 5:56 PM CST, 1 hour 17 minutes earlier.

Area forecast discussion, Dec 4, 5:56 PM CST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION...CORRECTED ISSUANCE TIME...
NATIONAL WEATHER SERVICE PADUCAH KY
556 PM CST SUN DEC 4 2011

.UPDATE...
UPDATED/ADDED AVIATION SECTION FOR 00Z TAF ISSUANCE. THE DISCUSSION
SECTION IS UNCHANGED.

&&

.DISCUSSION.../TONIGHT THROUGH TUESDAY/

THE SURFACE COLD FRONT WILL CONTINUE TO PROGRESS EAST ACROSS THE
FA THIS EVENING...BUT WILL BRIEFLY BECOME NEARLY STATIONARY
TONIGHT AS AN AREA OF LOW PRESSURE MOVES NORTHEAST ALONG THE
FRONT. THIS WILL OCCUR IN CONCERT WITH AN IMPULSE MOVING NORTHEAST
THROUGH THE 500MB SOUTHWEST FLOW ALONG WITH GOOD MOISTURE
TRANSPORT ABOVE THE SURFACE AND MID LEVEL ISENTROPIC LIFT. THE
STRONGEST MOISTURE TRANSPORT WILL BE TONIGHT...WITH THE GFS
DEPICTING THE STRONGEST 925-850MB TRANSPORT AROUND 06Z.

BASED ON THE ABOVE...EVERYTHING REMAINS IN TACT FOR PERIODS OF HEAVY
RAIN TONIGHT AND INTO EARLY MONDAY. FAR LESSER AMOUNTS WILL OCCUR
OVER MOST OF THE AREA BY MONDAY AFTERNOON WITH THE EXCEPTION BEING
OVER EASTERN PARTS OF SOUTHWEST IN AND WESTERN KY ALONG AND EAST
OF THE LAKES. ADDITIONAL RAINFALL AMOUNTS SHOULD RANGE FROM AN
INCH OR LESS ACROSS THE FAR NORTHWEST PART OF THE FA TO 3 TO 4
INCHES ACROSS MOST OF WESTERN KY AND NEAR/EAST OF EVANSVILLE IN.

REGARDING THE FLOOD WATCH...WILL MAINTAIN THE EXPANDED WATCH
AREA FROM EARLIER THIS AFTERNOON. RAINFALL AMOUNTS AROUND 2
INCHES HAVE BEEN REPORTED NEAR EVV AND PAH WITH SIMILAR AMOUNTS
LIKELY IN AN AXIS BETWEEN AND BEYOND THE TWO CITIES. SEVERAL
MAINLY MINOR FLOODING PROBLEMS HAD BEEN REPORTED BY LATE AFTERNOON
AND EXPECT THESE PROBLEMS TO WORSEN WITH MORE HEAVY RAIN TONIGHT.
WILL KEEP THE WATCH AS A FLOOD VS. FLASH FLOOD WATCH GIVEN THE
CONTINUED LACK OF CONVECTIVE CHARACTERISTICS WITH THIS SYSTEM.

CRITICAL THICKNESS VALUES INDICATE PRECIPITATION COULD MIX WITH OR
CHANGE TO LIGHT SNOW OR SLEET BEGINNING MONDAY EVENING ACROSS THE
NORTHWEST PART OF THE FA HOWEVER GIVEN THE EXITING MOISTURE FIELDS
EXPECT NO ACCUMULATION FOR THIS QUESTIONABLE OCCURRENCE. A FEW
RAIN SHOWERS MAY LINGER ACROSS THE EASTERN PART OF THE FA TUESDAY.

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...

FOLLOWING THE PASSAGE OF THE EARLY WEEK SYSTEM...THE PATTERN FLOW
ALOFT WILL BEGIN THE SHIFT ON WEDNESDAY. THE DETERMINISTIC 500 MB
HEIGHT FLOW WILL MOVE FROM A BROAD SOUTHWEST FLOW WITH A PERSISTENT
TROUGH ANCHORED IN THE SOUTHWEST UNITED STATES TO A NORTHWEST FLOW
REGIME PUNCTUATED WITH MINOR TO MODERATE AMPLITUDE SHORTWAVES EVERY
2-3 DAYS MOVING PAST THE WFO PAH FORECAST AREA.

THE HEMISPHERICAL PATTERN AS DEPICTED BY THE MODEL GUIDANCE SUGGESTS
THAT THE STRONG LEAD WAVES IN THE WESTERN PACIFIC AHEAD OF A BROAD
ZONAL FLOW OVER RUSSIA/ASIA...WILL DIG IN THE CENTRAL
PACIFIC...BUILDING A SHARP RIDGE JUST WEST OF THE EASTERN
PACIFIC/UNITED STATES WEST COAST. THIS WILL ALSO CREATE A ZONAL FLOW
OVER ALASKA/WESTERN CANADA...DIPPING DOWN INTO THE EASTERN U.S. WITH
TIME. SHORTWAVES WILL RIDGE OVER THE RIDGE INTO WESTERN
CANADA/NORTHERN PLAINS/GREAT LAKES...WITH THE SOUTHERN END OF THE
SHORTWAVES IMPACTING THE MIDWEST/OHIO VALLEY. ANY CIRCULATIONS THAT
SLIP DOWN THE EASTERN SIDE OF THE RIDGE ALONG THE EASTERN PACIFIC
MAY DEVELOP A CLOSED LOW OFF THE WEST COAST...AS DEPICTED BY SOME OF
THE MEDIUM RANGE GUIDANCE.

ALTHOUGH THE 00Z SUNDAY ECMWF MODEL RUN INITIALIZED SLIGHTLY FURTHER
NORTH COMPARED TO THE 12Z UPPER AIR CHARTS...THE TREND IN THE LONGER
RANGE IS FOR THE SHORTWAVE TO REACH THEIR MAXIMUM INTENSITY AND/OR
PROGRESSIVE ORIENTATION OVER OR NORTH OF THE WFO PAH FORECAST AREA.
THESE SHORTWAVES MAY GAINING SOME NEGATIVE TILT ORIENTATION AND/OR
SHEARING OUT AS THEY PASS OVER THE WFO PAH FORECAST AREA.

THE NET EFFECT IN THE EARLY PART OF THE EXTENDED FORECAST PERIOD
WILL BE THAT THE WFO PAH FORECAST AREA WILL SEE COLD FRONTAL
PASSAGES FROM THE NORTHWEST ABOUT EVERY 2-3 DAYS STARTING ON FRIDAY.
GIVEN THE LIMITED POTENTIAL FOR LOW LEVEL MOISTURE...FOR THE FIRST
SHORTWAVE NEXT WEEKEND...LITTLE OR NO PRECIPITATION IS EXPECTED. THE
NEXT FRONTAL PASSAGE...JUST BEYOND THE END OF THIS FORECAST PACKAGE
/NEXT MONDAY AND TUESDAY/...MAY HAVE SUFFICIENT TIME AND TRAJECTORY
FROM THE GULF OF MEXICO TO PULL MORE MOISTURE NORTHWARD TOWARD THE
WFO PAH FORECAST AREA. THIS POTENTIAL IS HIGHLY DEPENDENT ON HOW THE
MODELS DEVELOP AND HANDLE THE DEVELOPMENT AND TRANSLATION OF AND
EASTERN PACIFIC CUT-OFF LOW NEXT WEEKEND.

HOWEVER...FOR THIS PACKAGE...PLAN TO KEEP THE FORECAST ESSENTIALLY
DRY...CLOSER TO THE SOLUTION PRESENTED BY THE 00Z AND 12Z SUNDAY
ECMWF. THE ONLY TIME PERIOD FOR ANY MEASURABLE POPS/WEATHER IS
WEDNESDAY NIGHT...AND MAINLY JUST A SLIGHT CHANCE OF LIGHT SNOW OVER
THE SOUTHERN PENNYRILE OF WEST KENTUCKY. THE 12Z DETERMINISTIC RUN
OF THE GFS HAS TO MANY LOW CONFIDENCE VARIABLES TO WARRANT A CHANGE
IN THE CURRENT FORECAST FOR NOW.

FOR TEMPERATURES...DEWPOINTS...WINDS...ETC...PLACED A SLIGHTLY
STRONGER EMPHASIS ON THE ECMWF WITH THE CURRENT BLEND OF MODEL
GUIDANCE IN THE EXTENDED TIME FRAME.

&&

.AVIATION...
MODEL GUIDANCE HAS BEEN A FEW HOURS SLOW ON THE TIMING OF HEAVIER
PERIODS OF RAIN...SO HAVE TRIED TO ACCOUNT FOR THIS IN THE FORECASTS
AS BEST AS POSSIBLE. HAVE BEEN FIGHTING AN APPARENT POWER OUTAGE AND
LOSS OF OBSERVATIONS FROM KCGI...SO WILL OVERHAUL THAT FORECAST
AFTER 00Z.

A BRIEF LULL IN THE MODERATE TO HEAVY RAINS...AND ACCOMPANYING
IFR/LIFR CEILINGS IS SPREADING ACROSS KPAH AT THIS TIME. AFTER A
BRIEF HOUR OR TWO LULL AT KPAH...IFR OR LOWER CONDITIONS IN MORE
HEAVY RAIN WILL RESUME FOR THE REST OF THE EVENING AND INTO THE
OVERNIGHT HOURS. HAVE THE SAME GENERAL TRENDS AT KEVV AND
KOWB...JUST DELAYED BY 2 HOURS OR SO.

FIGURE THAT THE HEAVIER RAINS/LOWEST VISIBILITIES WILL TAPER OFF AT
THE TAF SITES IN THE PRE-DAWN HOURS...BUT SOME LINGERING MVFR
RAINFALL WILL LIKELY PERSIST TIL AROUND 15Z. WOULD EXPECT MVFR FOG
AND IFR CEILINGS TO PERSIST AT LEAST AT KPAH...KEVV AND KOWB THROUGH
THE REMAINDER OF THE FORECAST PERIOD.

AS A FRONTAL BOUNDARY SHARPENS UP JUST SOUTHEAST OF THE
TERMINALS...THE PRESSURE GRADIENT WILL TIGHTEN ENOUGH TO SUPPORT
SOME NORTHERLY GUSTS INTO THE TEENS LATE TONIGHT AND THROUGH THE DAY.

KCGI WILL LIKELY SEE SLIGHTLY BETTER CONDITIONS THAN THE OTHER SITES
THROUGHOUT THE PERIOD...AS THEY WILL BE DEEPER INTO THE COOL AIR.
THE INITIAL LULL IS LIKELY TO BYPASS KCGI...BUT THE SIGNIFICANT
RAINS WILL LIKELY COME TO AN END EARLIER BY A FEW HOURS. SOME
GUSTINESS WILL BE POSSIBLE THROUGHOUT THE PERIOD AT KCGI.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLOOD WATCH THROUGH LATE MONDAY NIGHT FOR BALLARD-CALDWELL-
     CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-FULTON-
     GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-MARSHALL-
     MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-WEBSTER.

MO...FLOOD WATCH THROUGH LATE MONDAY NIGHT FOR BUTLER-MISSISSIPPI-NEW
     MADRID-RIPLEY-SCOTT-STODDARD.

IL...FLOOD WATCH THROUGH LATE MONDAY NIGHT FOR ALEXANDER-GALLATIN-
     HARDIN-JOHNSON-MASSAC-POPE-PULASKI-SALINE-WHITE.

IN...FLOOD WATCH THROUGH LATE MONDAY NIGHT FOR GIBSON-PIKE-POSEY-
     SPENCER-VANDERBURGH-WARRICK.

&&

SHORT TERM....RLS
LONG TERM.....KES
AVIATION......DRS
Hazardous weather outlook, Dec 4, 4:02 PM CST, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
402 PM CST SUN DEC 4 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-052215-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
402 PM CST SUN DEC 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

A FLOOD WATCH IS IN EFFECT FOR THE REGION...GENERALLY SOUTH OF A
LINE FROM POPLAR BLUFF AND CAPE GIRARDEAU MISSOURI TO CARMI AND MT
CARMEL ILLINOIS. WIDESPREAD RAIN AMOUNTS OF 1 TO 3 INCHES ARE
EXPECTED THROUGH TONIGHT IN THIS AREA WITH THE HEAVIEST RAIN
EXPECTED OVER WESTERN KENTUCKY AND EXTENDING INTO SOUTHWEST
INDIANA. REFER TO THE LATEST FLOOD WATCH FOR DETAILS.

LESSER RAIN AMOUNTS ARE EXPECTED NORTH OF THE FLOOD WATCH AREA.
MINOR FLOODING ON A LOCAL SCALE CANNOT BE RULED OUT THERE.

MINOR RIVER FLOODING WILL CONTINUE. REFER TO THE FLOOD WARNINGS
AND STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FLOOD WATCH WILL REMAIN IN EFFECT THROUGH MONDAY NIGHT. ANOTHER
1/2 TO 2 INCHES OR SO OF RAIN IS EXPECTED MONDAY AND MONDAY
NIGHT. PLEASE REFER TO THE FLOOD WATCH FOR DETAILS.

THERE IS A SMALL CHANCE OF SOME SNOW OR RAIN AND SNOW MIXED MONDAY
NIGHT ACROSS MAINLY THE NORTHERN PARTS OF SOUTHEAST MISSOURI AND
SOUTHERN ILLINOIS HOWEVER NO ACCUMULATION IS ANTICIPATED.

MINOR RIVER FLOODING IS FORECAST TO CONTINUE. REFER TO THE FLOOD
WARNINGS AND STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS REPORTS OF ANY FLOODING IS ENCOURAGED. ALSO PLEASE
REPORT IN WITH RAINFALL AMOUNTS THROUGH TUESDAY.

In the hours before

Special weather statement, Dec 4, 4:07 PM CST, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
407 PM CST SUN DEC 4 2011

ILZ075>078-080>082-084-085-088-MOZ076-086-087-100-107-050315-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
JACKSON-WILLIAMSON-UNION IL-PERRY MO-BOLLINGER-CAPE GIRARDEAU-
WAYNE MO-CARTER-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARBONDALE...HERRIN...JONESBORO...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN
407 PM CST SUN DEC 4 2011

...LOCALLY HEAVY RAIN EXPECTED TONIGHT AND MONDAY MORNING...

WIDESPREAD 1/2 TO 1 AND 1/2 INCH RAINFALL AMOUNTS ARE FORECAST
ACROSS NORTHERN PORTIONS OF SOUTHEAST MISSOURI AND SOUTHERN
ILLINOIS THROUGH MONDAY MORNING WITH CONSIDERABLY LESSER RAINFALL
EXPECTED THEREAFTER.

THE RAINFALL COULD LEAD TO ISOLATED FLOODING PROBLEMS ACROSS THE
REGION. LOW LAND AND POOR DRAINAGE AREAS COULD SEE SOME MINOR
FLOODING. HEAVIER RAINS ARE FORECAST FURTHER SOUTH TOWARD THE OHIO
RIVER.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR ADDITIONAL
STATEMENTS.

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 4, 6:12 PM CSTAreal Flood WarningPAHMississippi, New Madrid42 hr
Dec 4, 7:18 PM CSTAreal Flood AdvisoryPAHBollinger, Cape Girardeau, Carter, Wayne11 hr
Dec 4, 6:20 PM CSTAreal Flood WarningPAHHardin, Pope42 hr
Dec 4, 8:27 PM CSTAreal Flood WarningPAHGallatin40 hr
Dec 5, 3:56 PM CSTRiver Flood WarningPAHPope23 hr

Nearby

Areal Flood Warnings in Missouri, 2011Areal Flood Warnings in Illinois, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.